An integral equation in conformal geometry

Fengbo Hang; Xiaodong Wang; Xiaodong Yan

Annales de l'I.H.P. Analyse non linéaire (2009)

  • Volume: 26, Issue: 1, page 1-21
  • ISSN: 0294-1449

How to cite


Hang, Fengbo, Wang, Xiaodong, and Yan, Xiaodong. "An integral equation in conformal geometry." Annales de l'I.H.P. Analyse non linéaire 26.1 (2009): 1-21. <>.

author = {Hang, Fengbo, Wang, Xiaodong, Yan, Xiaodong},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {isoperimetric inequalities; Poisson kernel; Yamabe type integral equations},
language = {eng},
number = {1},
pages = {1-21},
publisher = {Elsevier},
title = {An integral equation in conformal geometry},
url = {},
volume = {26},
year = {2009},

AU - Hang, Fengbo
AU - Wang, Xiaodong
AU - Yan, Xiaodong
TI - An integral equation in conformal geometry
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 2009
PB - Elsevier
VL - 26
IS - 1
SP - 1
EP - 21
LA - eng
KW - isoperimetric inequalities; Poisson kernel; Yamabe type integral equations
UR -
ER -


  1. [1] Adams R.A., Sobolev Spaces, Pure and Applied Mathematics, vol. 65, second ed., Academic Press, New York–London, 2003. Zbl0314.46030MR450957
  2. [2] Baernstein A., Taylor B.A., Spherical rearrangements, sub-harmonic functions and *-functions in n-space, Duke Math. J.43 (1976) 245-268. Zbl0331.31002MR402083
  3. [3] Carleman T., Zur Theorie der Minimalflächen, Math. Z.9 (1921) 154-160. Zbl48.0590.02MR1544458JFM48.0590.02
  4. [4] Escobar J.F., The Yamabe problem on manifolds with boundary, J. Differential Geom.35 (1) (1992) 21-84. Zbl0771.53017MR1152225
  5. [5] Escobar J.F., Conformal deformation of a Riemannian metric to a scalar flat metric with constant mean curvature on the boundary, Ann. of Math. (2)136 (1) (1992) 1-50. Zbl0766.53033MR1173925
  6. [6] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, second ed., third printing, Springer-Verlag, Berlin, 1998. Zbl0562.35001
  7. [7] F.B. Hang, X.D. Wang, X.D. Yan, Sharp integral inequalities for harmonic functions, Comm. Pure Appl. Math., in press. Zbl1173.26321
  8. [8] S. Jacobs, An isoperimetric inequality for functions analytic in multiply connected domains, Mittag-Leffler Institute report, 1972. 
  9. [9] Lee J.M., Parker T.H., The Yamabe problem, Bull. Amer. Math. Soc. (N.S.)17 (1) (1987) 37-91. Zbl0633.53062MR888880
  10. [10] Lions P.L., The concentration-compactness principle in the calculus of variations. The limit case. II, Rev. Mat. Iberoamericana1 (2) (1985) 45-121. Zbl0704.49006MR850686
  11. [11] Stein E.M., Weiss G., Introduction to Fourier Analysis on Euclidean Spaces, Princeton Mathematical Series, vol. 32, Princeton University Press, Princeton, NJ, 1971. Zbl0232.42007MR304972

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.